Vol. 14, No. 3, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
A core model for $G_2$

Benjamin Cotton and Nathan F. Williams

Vol. 14 (2021), No. 3, 401–412

The action of the affine Weyl group of type An on its coroot lattice is classically modeled using n-cores, which are integer partitions with no hooks of length n. Exploiting an identification between the coroot lattices of types G2 and A2, we use 3-cores to give a combinatorial model for the action of the affine Weyl group W˜(G2) on its coroot lattice.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

partitions, cores, affine Weyl group, affine symmetric group, coroot
Mathematical Subject Classification
Primary: 05E10
Received: 12 June 2020
Revised: 9 February 2021
Accepted: 10 February 2021
Published: 17 July 2021

Communicated by Jim Haglund
Benjamin Cotton
Department of Mathematical Sciences
University of Texas at Dallas
Richardson, TX
United States
Nathan F. Williams
Department of Mathematical Sciences
University of Texas at Dallas
Richardson, TX
United States